Volume 1 (2001)

Download this article
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals

La filtration de Krull de la catégorie U et la cohomologie des espaces

Lionel Schwartz

Algebraic & Geometric Topology 1 (2001) 519–548

DOI: 10.2140/agt.2001.1.519

Forward citations
N Castellana, J A Crespo, J Scherer, Deconstructing Hopf spaces, Inventiones mathematicae 167 (2006) 1
N Castellana, J A Crespo, J Scherer, Relating Postnikov pieces with the Krull filtration: a spin-off of Serre's theorem, Forum Mathematicum 19 (2007) 555
F Dehon, G Gaudens, Espaces profinis et problèmes de réalisabilité, Algebraic & Geometric Topology 3 (2003) 399
D Jiang, Sur la realisation des modules instables, Algebraic & Geometric Topology 4 (2004) 151
N Kuhn, Topological nonrealization results via the Goodwillie tower approach to iterated loopspace homology, Algebraic & Geometric Topology 8 (2008) 2109